# SDR CALA2019061700969

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 108,243 hours, 16,921 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unlatched
- Location: Rt Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENTRY/SERVICE DOORSDOOR OPERATION (04=L FWD, 10=L MID, 08=L AFT, 05=R FWD, 11=R MID, 09=R AFT) PROBLEM WAS ENCOUNTERED BY THE FLIGHT CREW WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS (REF FAULT CODE DIAGRAM FOR FLIGHT CREW ACTIONS) 11 FORWARD RIGHT NEAR SEAT  21L OVERWING EMERGENY EX IT LATCH BECAM E PARTIALY  UNLATCH ON CLIMBOUT DEDRIEF FROM CREW HANDLE RESEATED AND NO FURTHER MOVMENT DURING FLIGHT. ACP DOOR DISARM AND REMOVAL PER AMM 25-65-00-042-001 AND 52-21-01-002-201. DOOR MECHANISM INSPECTED AND NO FAULTS FOUND. DOOR FUNCTIONED AND OPERATED NORMALLY. DOOR REINSTALLED AND RE ARMED PER AMMS 52-21-01-002-201 AND 25-65-00-442-010 ER USED HANDLE TO GET UP AND DE SEATED HANDLE. NO HISTORY OR ANY MAINT ACT CARRIED OUT ON DOOR. SUSPECT PASSENG
